# SDR 04FDEA03170

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- Aircraft time: 69,481 hours, 51,490 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: B275307019
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR MAIN CARGO DOOR UPPER HINGE LOBE GOUGE REPAIR P/N B27-53-070-19.  ENT BY: 497207 RPT BY: 497207  FACT 20 NOV 04 00:49 BFM U COMPLIED WITH EA NR 7-5210-82074 DOOR, MAIN CARGO DOOR UPPER HINGE LOBE GOUGE REPAIR P/N B27-53-070-19 ENT BY: 497212 RPT BY: 497212.
